# SDR TSAA0632094

- Difficulty date: November 2, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Aircraft time: 53,565 hours, 58,040 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Dirty
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE RT MLG DID NOT RETRACT.  CREW CYCLED THE LANDING GEAR LEVER AND WAS ABLE TO RETRACT THE GEAR.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED THE RT MLG UPLOCK SENSOR AND PERFORMED THE MAIN LANDING GEAR EXTENSION AND RETRACTION TEST IAW AMM 32-32-0.  NO DEFECTS WERE NOTED.  MAINTENANCE REPLACED THE RT MLG UPLOCK SENSOR AS PRECAUTIONARY.  AIRCRAFT WAS RETURNED TO SERVICE.
